# SDR C2XA08RI081

- Difficulty date: June 2, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2251 - IND - FLIGHT CREW REPORTED ELECTRICAL SMELL IN COCKPIT.  SYSTEM RESET WAS PERFORMED AND NO DEFECTS WAS NOTED.  ACFT WAS APPROVED TO RETURN TO SERVICE.  (S)
